Oral Phenytoin Toxicity Causing Sinus Arrest: A Case ReportReportar como inadecuado




Oral Phenytoin Toxicity Causing Sinus Arrest: A Case Report - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Case Reports in Cardiology - Volume 2014 2014, Article ID 851767, 4 pages -

Case Report

Department of Internal Medicine, Creighton University Medical Center, 601 N 30th Street, Omaha, NE 68131-0216, USA

Division of Cardiology, University of Minnesota, Mayo Mail Code 508, 420 Delaware Street SE, Minneapolis, MN 55455, USA

Received 15 June 2014; Accepted 29 August 2014; Published 11 September 2014

Academic Editor: Kurt Roberts-Thomson

Copyright © 2014 Ravi K. Thimmisetty et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a case of sinus node arrest leading to symptomatic junctional bradycardia from oral phenytoin toxicity, which is a rare presentation. Our patient had no prior cardiac history and was on phenytoin therapy for seizure disorder. Although bradycardia is more commonly associated with intravenous phenytoin and there were few case reports of bradycardia with oral phenytoin reported, the literature is limited. In this case report, we also reviewed the pathophysiology of phenytoin-induced cardiac toxicity.





Autor: Ravi K. Thimmisetty, Janardhana Rao Gorthi, and Mahmoud Abu Hazeem

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados